# SDR IPXA2019111849113

- Difficulty date: October 29, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB16476
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING #2 SLAT O/B END UPPER ANGLE IS CRACKED AT AFT END.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. ARB1647 AND SRM 51-31-01 & 51-35-01. (MINOR)
